Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Depression, numbness in body. On anti-depressants. What is wrong?

Hello Sir For Last 3 Months I am going through a sew are feelings of depression and because of which i feel numbness in my whole body mostly the left side of my body including hands and left leg , muscles, i am currently taking anti-depression tablets. even then some times i feel again numbness across my body. please prescribe a tablets and any exercise
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Naturopathy & Yoga Specialist 's  Response
Definitely yogasanas will help you get rid from depression and let me know your age , working status, family environment and marital status.
By that time I am prescribing you the most effective yoga practices to relive your depression.
1.supine poses-*ardha halasana
*ardha pavanamuktasana
2.prone poses-*bujangasana
*ardha salabasana
3.sitting poses-*parvatasana
4.standing poses-*tadasana
Then pranayama. * inhale deeply for 4 secs and exhale deeply for 4 secs practice this pranayama for 5times.
Practice all these asanas and pranayama very mildly without giving much strain to your body and while doing the practices your full concentration on your body that is concentrate on each movement of your body parts. Practice all the asanas with the maintenance of 5 secs and repeat for 3 times practice for one week in the second week gradually let's increase the asanas and pranayamas and the maintaining duration.
Take care.
Dr.Ambika Murali Krishnan B.N.Y.S.,
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor